# SDR COMA9760226

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6078T55P05
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 3,365 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT AT FLIGHT IDEL POWER SETTING THE N2 PERCENT IS SPLIT BETWEEN LEFT AND RIGHT ENGINES.  REPLACED THE RIGHT HAND ENGINE FUEL CONTROL UNIT.
